A COUPLED FIXED POINT RESULT IN PARTIALLY ORDERED PARTIAL METRIC SPACES THROUGH IMPLICIT FUNCTION


GÜLYAZ S. , KARAPINAR E.

HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS, vol.42, no.4, pp.347-357, 2013 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 42 Issue: 4
  • Publication Date: 2013
  • Title of Journal : HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS
  • Page Numbers: pp.347-357

Abstract

In this manuscript, we discuss the existence of coupled fixed points in the context of partially ordered metric spaces through implicit relations for mappings F:X x X -> X such that F has the mixed monotone property. Our main theorem improves and extends various results in the literature. We also state an example to illustrate our work.